# SDR DXTA200701972

- Difficulty date: February 26, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 4,303 hours, 3,320 cycles
- Engine: Pwa PW535A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205016
- Part serial: 0969
- Condition: Malfunctioned
- Location: Brake Sys
- Part time: 3,051 hours, 2,336 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SEAT RT BRAKE PEDAL IS SOFT REALITIVE TO LT BRAKE PRESSURE WHEN BRAKES ARE APPLIED.  REMOVED AND REPLACED CAPTAINS RT MASTER CYLINDER IAW MM 32-42.  BLEED OPS AND LEAK CHECK GOOD.
